Authors: Marinković, Slađana
Danković, Bratislav
Stanković, Miomir 
Rajković, Predrag
Title: Orthogonality of some sequences of the rational functions and the Müntz polynomials
Journal: Journal of Computational and Applied Mathematics
Volume: 163
Issue: 2
First page: 419
Last page: 427
Issue Date: 15-Feb-2004
Rank: M23
ISSN: 0377-0427
DOI: 10.1016/j.cam.2003.08.037
Abstract: 
In this paper we investigate the inner products in the space of rational functions and the space of Müntz polynomials. We prove that the orthogonality of a sequence in one of mentioned spaces can be induced by the orthogonality of the corresponding sequence in another space. Finally, we point to several special cases, i.e., some very different classes of well-known functions we represent on a unique way. © 2003 Published by Elsevier B.V.
Keywords: Müntz polynomials | Orthogonality | Rational functions
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

13
checked on Jun 23, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.